Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A hypersurface in $\mathbb{C}^2$ whose stability group is not determined by $2$-jets


Author: R. Travis Kowalski
Journal: Proc. Amer. Math. Soc. 130 (2002), 3679-3686
MSC (2000): Primary 32H12, 32V20
DOI: https://doi.org/10.1090/S0002-9939-02-06545-0
Published electronically: May 15, 2002
MathSciNet review: 1920048
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give an example of a hypersurface in $\mathbb{C}^2$ through $0$ whose stability group at $0$ is determined by $3$-jets, but not by jets of any lesser order. We also examine some of the properties which the stability group of this infinite type hypersurface shares with the $3$-sphere in $\mathbb{C}^2$.


References [Enhancements On Off] (What's this?)

  • [BER00] M. S. Baouendi, P. Ebenfelt, and L. P. Rothschild, Local geometric properties of real submanifolds in complex space, Bull. Amer. Math. Soc. (N.S.) 37 (2000) no. 3, 309-336 (electronic). MR 2001a:32043
  • [BG77] T. Bloom and I. Graham, On ``type'' conditions for generic real submanifolds of $\mathbb{C}^n$, Invent. Math. 40 (1977) no. 3, 217-243. MR 58:28644
  • [CM74] S. S. Chern and J. K. Moser, Real hypersurfaces in complex manifolds, Acta Math. 133 (1974), 219-271. MR 54:13112
  • [ELZ00] P. Ebenfelt, B. Lamel, and D. Zaitsev, Finite jet determination of local analytic CR automorphisms and their parametrization by $2$-jets in the finite type case, E-print: http://arXiv.org/abs/math.CV/0107013, (2000).
  • [Koh72] J. J. Kohn, Boundary behavior of $\bar{\partial}$ on weakly pseudo-convex manifolds of dimension two, J. Differential Geometry 6 (1972), 523-542. MR 48:727
  • [Kow01] R. T. Kowalski, Rational jet dependence of formal equivalences between real-analytic hypersurfaces in $\mathbb{C}^2$, E-print: http://arXiv.org/abs/math.CV/0108165, (2001).
  • [Poi07] H. Poincaré, Les fonctions analytiques de deux variables et la représentation conforme, Rend. Circ. Mat. Palermo, II. Ser. 23 (1907), 544-547.
  • [Vit90] A. G. Vitushkin, Several complex variables. I (Translation by P. M. Gauthier), Springer-Verlag, Berlin, 1990, pp. 159-214. MR 90j:32003

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32H12, 32V20

Retrieve articles in all journals with MSC (2000): 32H12, 32V20


Additional Information

R. Travis Kowalski
Affiliation: Department of Mathematics, 0112, University of California, San Diego, La Jolla, California 92093-0112
Email: kowalski@math.ucsd.edu

DOI: https://doi.org/10.1090/S0002-9939-02-06545-0
Received by editor(s): July 31, 2001
Published electronically: May 15, 2002
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2002 American Mathematical Society

American Mathematical Society